# SDR AALA970694

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47829
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE IN CAC BETWEEN, STRINGER 48L TO 48R AT STATION 1099.  REPLACED SHEAR TIE PER 53-30-00.  (M)
